MathSciNet Relay Station
MathSciNet bibliographic data
MR937247 (89e:43004) 43A10 (43A15 46B20)
Lau, Anthony To Ming; Mah, Peter F. Normal structure in dual Banach spaces associated with a locally compact group. Trans. Amer. Math. Soc. 310 (1988), no. 1, 341–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement